Skip to end of metadata
Go to start of metadata


Requested Sessions

Please submit any requested agenda items via the XSEDE Quarterly Topic Request form

All requested agenda topics can be seen HERE.


Actions

XSEDE Quarterly Meeting Action Items and Decision Recording

Registration

Meeting Registration:

Logistics

Dates:

    • Monday, March 9th at 5:00pm PDT through Wednesday, March 11th at noon PDT (for anyone traveling on Sunday, please note that Daylight savings time begins on Sunday, March 8, 2020)
    • Please plan to attend the entire meeting through noon CDT Wednesday, which means a 2pm PDT or later flight on Wednesday.
    • The PM&R team will meet on Monday, March 9 from 10am-4pm PT. 

Location:

La Jolla Shores Hotel
8110 Camino Del Oro
La Jolla, CA 92037
URL: www.ljshoreshotel.com 

Hotel Reservations:

It is very important that everyone book your room through the XSEDE room block so we don't have to pay attrition penalties.

Online: Make your hotel reservation at http://www.ljshoreshotel.com/rooms.

    • Select the dates and then click “Book Now”
    • On the top of the page there is a drop down menu to select “Advanced Search”
    • This opens up to another drop down menu that says “Promo Code”, clicking this will display the option to enter a “Group Code”
    • Enter “Group Code” XSEDE2020 click “Apply”
    • "Garden View Two Queen Beds" will pop up displaying several rates. You will need to click the "View More Rates" link in this section and the XSEDE Quarterly Meeting rate of $209/night will appear. Click "Book Now.”
    •  Note that this site can get a little finicky when people add dates or want a different room type, so if you have any issues first try a different browser (instructions were for Firefox) or secondly phone in to 866-976-6659 to speak to an Agent.

Phone: Alternately you can phone the Reservations Team at 866-976-6659 between the hours of 7am and 6pm on weekdays and between 9am and 5pm on weekends (PST). Refer to the XSEDE Quarterly Meeting to be included in our room block. 

Note: the XSEDE room block is set up for Monday/Tuesday. If you are arriving Sunday, rooms are no longer available on Sunday at the discounted/Garden view rate. The hotel has provided additional Coast view rooms for our block for Sunday night, but these are at a higher price. You can book a Coast view room for Sunday night and then move into the lower price/Garden view room in our block for Monday/Tuesday, or you can pay the higher Coast view rate for the duration of your stay and avoid changing rooms. Regardless, those wishing to book a room for Sunday night may have better luck calling the hotel. 

The deadline to make room reservations in our block is Friday, February 21, 2020! 


Transportation:

    • Hotel is approximately 12 miles from the San Diego International Airport. The hotel suggests using a taxi or Uber for transportation from the airport to the hotel.  
    • The hotel offers a complimentary shuttle within a 5-mile radius of the hotel, and there are many shops and restaurants within walking distance. You can find more information about the local area at https://www.ljshoreshotel.com/location


Agenda (Final)

Monday, March 9th

Zoom coordinates sent by Outlook meeting invitation or available here.

Plenary & Parallel 1A sessions will be held in Acapulco Room & Deck.


 Parallel 1B sessions Aztec room.

Type

Time (PDT)DurationTopic (presentation link)LeadActions/DecisionsAttendees
Plenary A5:00 PM5 minWelcome All
Plenary B5:05 PM25 minPM&R UpdateAll
Parallel 1A5:30 PM90 mins

L1/L2 PY9 & PY10 Financial Topics
PIF Prioritization
(Closed session)

Lead: Ron PayneL1/L2s only
Parallel 1B6:00 PM60 minsAll Education & TrainingLead: Susan MehringerLinda Akli, Rosalia Gomez, Richard Knepper, Kate Cahill, Aaron Weeden
Dinner7:00 PM60 minsRoom La Jolla Room & Patio  

Tuesday, March 10th

Zoom coordinates sent by Outlook meeting invitation or available here.

Plenary and parallel A sessions will be held in Acapulco Room & Deck.


Parallel B sessions will be held in La Jolla Room.


Type

Time (PDT)DurationTopic (presentation link)

Lead

Actions/DecisionsAttendees
Breakfast7:00 AM60 minsIn Shores Restaurant N/ANA
Parallel 27:00 AM60 mins

In Shores Restaurant (during breakfast)

Fields of Science for XSEDE allocations compared to NSF fields of science

John & Dave to meet during breakfast

N/A

John, Dave H
Plenary C8:00 AM45 minsCEE PY10 Planning SummaryLead: Kelly GaitherAll
Plenary D8:45 AM45 mins

ECSS PY10 Planning Summary

All
Plenary E9:30 AM45 minsXCI PY10 Planning SummaryAll
Break10:15 AM15 minsIn Acapulco Deck N/ANA
Plenary F10:30 AM45 minsGregory PetersonAll
Plenary G11:15 AM45 mins

RAS PY10 Planning Summary

David HartAll
Lunch12:00 PM45 minsIn Shores Restaurant  N/ANA
Plenary H12:45 PM45 minsPgO PY10 Planning SummaryRon PayneAll
Parallel 3A1:30 PM60 mins

YouTube Content

(CEE Google folder, see doc "YouTube/XSEDETRAINING"

Kelly Gaither, Kate Cahill, Jay Alameda
Parallel 3BKPI Longitudinal Study PlanningLizanne DeStefanoJohn Towns, Leslie Froeschl, Ron Payne, External Evaluation team
Parallel 4A2:30 PM60 mins

2020 Climate Study Instrument Review

2019 Climate Study Report

Level 1 & 2 managers and External evaluation team
Parallel 4B60 minsROI Topics for PY9 & PY10Craig StewartXOC, SysOps, ESTEO, ECSS, Rich K, SP&E
Break3:30 PM15 minsIn Acapulco DeckN/ANA
Parallel 5A3:45 PM60 minsPY9 1H Financial StatusL1, L2s, L3s, Holly
Parallel 5B30 minsRACD User Needs GatheringEveryone with user needs input
Parallel 6A4:45 PM60 minsXSEDE Monthly Workshop Longitudinal Study Data SourcesLorna RiveraRAS (Dave, Nathan, Ken, & Sonia), Maytal Dahan, Susan Mehringer, John Urbanic (remote) and Tom Maiden (remote), Claudia Costa, External Evaluation team
Parallel 6BXSEDE Social Media StrategyBoswell HutsonJohn, L2s, Linda Akli, others as interested
Close5:45 PM Tuesday Close  N/ANA

Wednesday, March 11th

Zoom coordinates sent by Outlook meeting invitation or available here.

Plenary and parallel A sessions will be held in Acapulco Room & Deck


 Parallel B sessions will be held in La Jolla Room


Type


Time (PDT)DurationTopic (presentation link)

Lead

Actions/DecisionsAttendees
Breakfast7:00 AM60 minsIn Shores RestaurantN/AN/A
Parallel 7A

8:00 AM

60 mins

ECSS L2 and L3 managers, Marques Bland, Sonia Nayak, Leslie Morsek
Parallel 7B



Parallel 8A9:00 AM

60 mins

David HartJP Navarro, Lee Liming, Jim Basney, Rob Quick, Nathan Tolbert
Parallel 8B

XSEDE Federation Membership/info sync-up

Victor Hazlewood
Break10:00 AM15 mins In Acapulco DeckN/AN/A
Parallel 9A10:15 AM60 mins

XSEDE Dev Coordination Council (XCI, XRAS, UII)Nathan TolbertNathan Tolbert, Dave Hart, JP Navarro, Maytal Dahan, Steve Peckins, Ken Hackworth
Parallel 9B



Parallel 10A11:15 AM45 mins

CANCELLED due to many people departing early.



Parallel 10B





Close11:00 AM 

Meeting Close

Box lunches available in Acapulco Room

N/AN/A

Conflicts (Name: Conflict)

Kelly Gaither attending Monday & Tuesday remotely. Not available Wednesday.
Ken Hackworth not available Wednesday.
Julie Wernert not available Wedneday.
Susan Mehringer not available Wednesday.

Marques Bland attending remotely
Boswell Hutson attending remotely
Lonnie Crosby attending remotely
Kate Cahill attending remotely
Dana Brunson attending remotely
Emre Brookes attending remotely
Ruth Marinshaw attending remotely
Lucille Jarzynka attending remotely

Aaron Weeden attending remotely

Noni Ledford attending remotely

Rick McMullen attending remotely

Generic Slide Template

XSEDE Google Slides template (make a copy for your presentation)

Google Slides template for L2 PY10 Planning presentations (make a copy for your presentation and remove the unnecessary slides with other L2 KPI info). 


  • No labels